# SDR ASAA2019101431009

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,544 hours, 13,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Row 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE LIGHT INOP AT ROW 24 RIGHT. GROUNDED - YES. REMOVED, REPLACED, AND TESTED EMERGENCY LIGHT AISLE LIGHT ASSY AT ROW 24 RIGHT PER AMM 33-51-03-960-802 - OPS NORMAL
